# SDR SWAA2022030729757

- Difficulty date: April 23, 2019
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N289CT
- Make and model: Boeing 737-7H4
- Aircraft serial: 36633
- Aircraft time: 40,758 hours, 24,248 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Cracked
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAIRING PANEL #195CR HAS SMALL CRACK AT THE AFT LOWER RADIUS MARKED / FAIRING PANEL #195CR SMALL CRACK AT THE AFT LOWER RAIDUS WAS REPAIRED IAW SRM 51-70-04-2R-6 56144U 05/03/2019
